MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y943G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent a surgery on an unknown date in 2024 and suture was used.The suture was coming off of needle upon use.There were no patient consequence was reported.Device is available for return.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/14/2025 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.Eight unopened samples were received for analysis.In order to evaluate the condition of the returned samples, the packets were opened.The swage and attachment area were noted as expected.The sutures were dispensed without problems and examined along the strand no anomalies were observed during the evaluation.The functional test was performed using instron equipment and the pull force result was above the minimum requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.

Brand Name
MCRYL VIO 36IN 2-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21130384
Report Number2210968-2025-00410
Device Sequence Number17801563
Product Code GAN
UDI-Device Identifier10705031218635
UDI-Public(01)10705031218635(17)290531(10)101KXH
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY943G
Device Lot Number101KXH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown